Note sur la convergence de méthodes de directions conjuguées
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 3 (1969) no. R1, p. 35-43
@article{M2AN_1969__3_1_35_0,
     author = {Polak, E. and Ribiere, G.},
     title = {Note sur la convergence de m\'ethodes de directions conjugu\'ees},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {3},
     number = {R1},
     year = {1969},
     pages = {35-43},
     zbl = {0174.48001},
     mrnumber = {255025},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1969__3_1_35_0}
}
Polak, E.; Ribiere, G. Note sur la convergence de méthodes de directions conjuguées. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 3 (1969) no. R1, pp. 35-43. http://www.numdam.org/item/M2AN_1969__3_1_35_0/

[1] R. Fletcher et C. M. Reeves, « Function minimization by conjugate gradients», The Computer Journal, pp. 149-154 (1964). | MR 187375 | Zbl 0132.11701

[2] E. Polak, « On Primal and Dual Methods for solving discrete optimal control Problems», Second Int. Conf. on Computing methods in optimization problems, San Remo, Italy, Sept. 1968. | MR 280243 | Zbl 0208.17403

[3] R. Fletcher et M. J. D. Powell, « rapidly convergent descent method for minimization», The Computer Journal, vol. 6, p. 163 (1963). | MR 152116 | Zbl 0132.11603

[4] D. M. Topkis et A. F. Veinott (Jr), « On the convergence of some feasible direction algorithms for non-linear programming», Siam. J. on Control, vol. 5, n° 2, p. 268 (1967). | MR 213161 | Zbl 0158.18805

[5] J. W. Daniel, « The conjugate gradient method for linear and non linear operator equations», Siam J. Num. Anal, vol.4, n° 1(1967). | MR 217987 | Zbl 0154.40302

[6] M. R. Hestenes et E. Stiefel, « Methods of conjugate gradients for solving linear systems», J. Res. N. B. S., vol. 49, p. (1952). | MR 60307 | Zbl 0048.09901

[7] T. Ginsburg, « The conjugate gradient method», Numerische Mathematik Band 5, Heft 2, p. 191 (1963). | MR 154398 | Zbl 0123.11201